MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 36MM 6TH C 7.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 36MM 6TH C 7.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF361C
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient encountered a dislocation, in which the joint was subsequently reduced under sedation.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not confirmed based on the available medical records and formal medical expert opinion.A formal medical opinion was sought which revealed: "baseplate fixation in reverse total shoulder arthroplasty is influenced by multiple factors, including implant sizing and positioning, bone quality, peripheral screw fixation, and osseointegration.Selection of a short post versus a central screw is only one component and does not independently determine joint stability.The patient¿s early postoperative dislocations (2¿4 months) cannot be attributed to a single cause without clinical examination.Shoulder instability after reverse arthroplasty is typically multifactorial, involving patient related, biomechanical, and surgical factors.Review of radiographic reports demonstrates appropriate implant positioning with no evidence of malposition, migration, disengagement, impingement, or fracture.Insertion of a thicker polyethylene tray during revision surgery is commonly intended to improve stability by increasing soft tissue tension and joint compression.However, this measure alone is unlikely to resolve instability if other contributing factors remain unaddressed.¿ a review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.Based on the available information, root cause could not be established.There is no indication of device related failure.Potential contributing factors may include component malposition (such as glenosphere or humeral alignment), inadequate soft tissue balancing, subscapularis insufficiency, bone loss, or patient specific factors including neuromuscular control.As stryker is not the treating physician, a direct clinical assessment of the patient¿s shoulder is not possible.If any further information is provided the complaint report will be updated.

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 36MM 6TH C 7.5DG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24546901
Report Number3000931034-2026-00249
Device Sequence Number5573258
Product Code KWS
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF361C
Device Lot NumberAG5018012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale